# SDR SWAA2020040735770

- Difficulty date: April 3, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 26,744 hours, 11,808 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 051251215
- Condition: Low Pressure
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE FLIGHT FL 410- RIGHT CONTROL TANK FUEL LOW PRESSURE LIGHT ILLUMINATED. FOLLOWED QRH ELECTED TO RETURN TO AIRPORT. / REPLACED RIGHT CENTER BOOST PUMP PER AMM 28-22-41. PUMP INSTILLATION REQUIRED SEALANT APPLICATION TO BOUNDING WIRE TERMINALS AND MOUNTING BOLTS (REF LP 0168979E) REPLACED RIGHT CENTER BOOST PUMP PRESSURE SWITCH PER AMM 28-42-11. BOOST PUMP LOW PRESSURE LIGHT NORMAL. EV#E002536 ISSUE #2849112 FOR PUMP[P ' 'PN OFF/ON:60-989100-5 SN OFF:051251215 SN ON:091655739
